Pages Menu
RssFacebook
Categories Menu

Yoga Workshops & Events

At The Yoga Lab we offer opportunities for our students, and ourselves, to go deeper into the practice with rich, fun, in depth yoga workshops and retreats.

 

Conceptual Anatomy and Yoga Therapy Weekend

with Loren Mahaffey, BS, LMT, E-RYT 200

May 6-8, 2015

REGISTRATION NOW OPEN

Early bird pricing ends Monday, May 2nd!

Full Weekend: $140; $160 after and Individual Sessions: $40; $45 after

Conceptual Yoga Anatomy and Structural Yoga Weekend -2016

Friday, May 6th, 6:15-9:15pm The Anatomy, Application and Refinement of Full Body Bandha

Conceptual Anatomy of exploring legs, arms, the 5 curves of the spine (yes 5!) and the Anatomy of Bandha. Opens with a basic core stability practice.

Saturday May 7th, 11:00am-2:00pm Foundations of Structural Yoga Therapy (SYT) practice based in Dynamic Yoga Method

In this 2 hour practice we will experience the fundamentals taught in SYT so to establish the Full body Bandha with the balance of the inner body dynamic. Basic 2 hour practice and a 1 hour exploration of practice.

Saturday May 7th, 3:00-6:00pm Sthirum Sukham Asanam: What is moving, what is remaining still?

Exploration of Asana Analysis. Refinement of observational and queuing skills to support students in the experience of Sthira/Sukha.

Sunday, May 8th: 1:00-4:00pm Vinyasa Krama, the Art of Intelligent Sequencing

Moving form more stable to less stable. Moving from less complex to more complex. Breaking down foundational poses into into their smaller parts so that they are accessible for beginning and students. Moving from basic to more complex in an asana practice.

The Essence of Sadhana – A Weekend with Tim Miller

May 27-29, 2016

TIM-51

 

REGISTRATION NOW OPEN

Roots and Wings—The Mysterious and Elusive Bandhas – Friday, May 27th, 6:15-8:45pm

Foundational to the practice of Ashtanga Yoga is the application of Mula Bandha and Uddhiyana Bandha to bring steadiness and lightness to the body, length and smoothness to the breath, and concentration to the mind. Through an exploration of different asanas and pranayamas we will discover how the proper application of the bandhas can take our practice to the next level. (Light practice, suitable for anyone—2.5 hours)

The Primary Series of Asanas: An Archetype of Sadhana – Saturday, May 28th, 8:30-11am

A brief synopsis of Sadhana Pada (Chapter Two of the Yoga Sutras) followed by Yoga Chikitsa (Primary Series). The class will conclude with the Hanuman Chalisa—40 verses in praise of the embodiment of perfect Sadhana (Hanuman). (Strong practice—2.5 hours)

Consulting the Jungle Physician – Saturday, May 28th, 1:00-3:30pm

Good teachers and practitioners recognize that the practice of yoga involves work on the physical, psychological, and spiritual levels of the human being. Tim brings 35 years of practical experience as a yoga teacher, extensive study of anatomy, pranayama, yoga philosophy, Indian mythology, Jyotisha (Vedic astrology), mantra, and kirtan to better assist his students in their Sadhana. This will be an open forum to ask yoga related questions. (No practice—2.5 hours)

Nadi Shodana: Intro to the Intermediate Series of Asanas – Sunday, May 29th, 8:00-10:30am

An explanation of the purpose of the second series and its relationship to the Pranamaya Kosha (Energy Body), the Chakras, and the Kundalini Shakti, and an introduction to the second series of Ashtanga Yoga that includes an in depth preparation for some of the more challenging poses, like bhekasana, kapotasana, and eka pada sirsasana (strong practice—2.5 hours)

Polishing the Mirror—Pranayama, Mantra and Kirtan – Sunday, May 29th, 1:00-3:30pm

An exploration of the practice of Pranayama and Mantra to quiet the mind and Kirtan to melt the resistance of the heart. (No asana—2.5 hours)

Cost

Full weekend: $200 by April 29; $225 after

Individual Sessions: $40 by April 29; $50 after

REGISTER HERE

Workshops Cancellation Policy

Withdrawal/cancellation from any workshop with more than 24 hours notice will be credited or refunded at 50%. Withdrawal from an event with less than 24 hours notice or failure to attend will not receive any refund or credit. Thanks for your understanding. If you need to withdraw from a workshop please email us as soon as possible.